# SDR ASAA2012072092568

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 20,458 hours, 6,604 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING FUEL FROM THE CENTER TANKS (WITH CROSSFEED CONFIRMED CLOSED) NR 1 TANK QUANTITY DECREASED 1400 POUNDS AND BECAME 1000 LBS LIGHTER THAN TANK NR 3. SUBSEQUENT CROSS FEED OPERATION AND CENTER TANK PUMP OPERATION APPEARED NORMAL, SUSPECT LOW OVERRIDE PUMP PRESSURE.  ACFT GROUNDED. ACCOMPLISHED UNWANTED FUEL TRANSFER FROM CENTER TANK TO THE NR 2 TANK FIM TASK. REF MM TASK 26-21-00-810-815.  NO FAULTS FOUND.  ACCOMPLISHED FUEL QUANTITY INDICATION SYS TESTS IAW MM TASK 28-41-00-701-801.  PASSES ALL TESTS.  UNABLE TO DUPLICATE MALFUNCTION.  OPS CHECK GOOD.
